# SDR HALA0600727

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767-300
- Aircraft serial: 23275
- Aircraft time: 60,390 hours, 29,245 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel
- Condition: Migrated
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, FUEL MIGRATES TO CENTER TANK: STARTED FLT WITH ZERO IN CENTER TANK INDICATION 1200 LBS IN WORK.
